Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have swollen lymph nodes with pain. Taking antibiotics for kidney infection. Cause?

I am female amd 30 yrs old , the lymph nodes at the base of my skull r slightly swollen all the time n sometimes hurt pretty bad n there s days they aren t swollen now the one on the right side below n behind my ear is swollen pretty big bout size of a half dollar n getting bigger n very painfull... I have been on antibiotics for a week 300 mg cefdinir for a kidney infection ... should my lymph nodes be swollen and What is causing this??
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

If the lymph node are swollen and they are painful then in all probability you are having a systemic infection and since you are already on antibiotics, wait for a day or two for their effect.
If the swelling persists and in fact worsens then you need to consult an ENT who may need further investigation to pin point the cause of the swelling.
Later on consider Imaging study like the CT and FNAC

Hope you recover soon

Dr Sriram Nathan
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor